# SDR 20001102SH016

- Difficulty date: August 28, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Sleeve
- Part number: 69358521
- Condition: Cracked
- Location: Slat Actuator
- Component: Slat Actuator, Boeing
- Component part number: 65446517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOCKING VALVE SLEEVES ITEMS 31 AND 32 ARE CRACKED.  SUBMITTER STATED APPEARED CRACKS WERE OCCURRING UNDER NORMAL USE.  (X)
